MathSciNet Relay Station
MathSciNet bibliographic data
MR2529924 (2010j:47066) 47G30 (35S30 42C15)
Cordero, Elena; Nicola, Fabio; Rodino, Luigi Boundedness of Fourier integral operators on ${\scr F}L\sp p$ spaces. Trans. Amer. Math. Soc. 361 (2009), no. 11, 6049–6071.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement